# SDR 2012FA0000264

- Difficulty date: March 29, 2012
- Submitted: May 4, 2012
- Operation: General aviation
- System (JASC): 7320 · Fuel Controlling System
- Part: Diaphragm
- Part number: AV2541801
- Condition: Damaged
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL INJECTION SERVO MODEL NR RSA-5AD1, PN 2576536-2, SN 70148903 WAS RECEIVED FOR REPAIR.  THE CUSTOMER COMPLAINT STATED "MIXTURE CHANGES TO VERY RICH AT 200 DEGREES OIL TEMP".  WHILE PERFORMING A PRELIMINARY FUEL FLOW CHECK EVALUATION, THE TECH ATTEMPTED TO REMOVE THE OUTER REGULATOR ADJUSTMENT NUT TO CHECK FOR WHAT IS TERMED A "NULL SETTING CHECK".  INSTEAD OF THE NUT BACKING OFF THE STEM, THE STEM BACKED OUT OF THE DIAPHRAGM ASSY.  (THE NUT IS SECURED TO THE DIAPHRAGM STEM BY THE APPLICATION OF LOCKING FLUID DURING FINAL CALIBRATION SETTING)  NO LOT NR COULD BE FOUND ON THE ASSY.  THIS PN DIAPHRAGM IS THE SUBJECT OF AD NOTE 2012-03-06 BUT IT IS FELT THAT THIS DEFECT MAY NOT BE THE SAME DEFECT ADDRESSED IN THE AD NOTE.
